Medical Specialty >> Cardiology

Doctors Lounge - Cardiology Answers

Back to Cardiology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/20/2017.

Forum Name: Cardiology Symptoms

Question: Pain in the left collarbone


 wolfcad - Tue Mar 29, 2005 12:47 am

Hello,
I was hospitalised 3 years ago for heart attack like symptoms. They appeared after I had a rare reaction to a drug pentasa which I was taking to help control my IBS. I experienced this pain in my collarbone for the first time then. I was then hospitalised until the situation went under control. Unfortionately, the doctors did not know what was wrong with me or how to fix my condition, my body just fixed itself. It has been 3 years since then, and the pain never realy went away, it just showed itself in a barable form. Basically, the pain is:

- pain in the left collarbone
- accelerated heart beat ( i believe due to pain)
- throbbing of the heartbeat in the collarbone
- "rotting" and twisting sensation of the collarbone

It really perturbs me when I feel this pain. I extremely dislike it especially as it comes and goes infrequently. Any information on what this may be, or what can be done to prevent this pain would be greatly appreciated.
 Theresa Jones, RN - Fri Jul 15, 2005 6:05 am

User avatar Hi wolfcad,
Some of the side effects of pentasa may include chest pain, shortness of breath, etc. You may want to inquire about another treatment for your IBS if the symptoms persist and are bothersome.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us